BibTeX record journals/tkde/GuhY94

download as .bib file

@article{DBLP:journals/tkde/GuhY94,
  author    = {Keh{-}Chang Guh and
               Clement T. Yu},
  title     = {Efficient Query Processing for a Subset of Linear Recursive Binary
               Rules},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {6},
  number    = {5},
  pages     = {842--849},
  year      = {1994},
  url       = {http://dx.doi.org/10.1109/69.317712},
  doi       = {10.1109/69.317712},
  timestamp = {Tue, 08 Sep 2015 17:31:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/GuhY94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}